... swollen upper lip. When I called my Dr's office they said it wasn't related to the drops. has anyone else ever had a symptom like this? This is my first experience with any time of drops for glaucoma so I'm a little concerned by this even though the Dr's office doesn't seem to be.
Did you have any other symptoms that could indicate a serious allergic reaction?
eg. rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, or tongue; unusual hoarseness
If not then the swollen upper lip is probably not related to the eye drops.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 3 answers
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 26 Nov 2012 • 1 answer
Posted 3 May 2015 • 1 answer
This morning I woke up with a wavy blurring after last night's dosing. Think too much may have come?
Posted 12 Feb 2016 • 0 answers